Vol. 111, No. 2, 1984

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the structure of simple-semiabelian Lie algebras

Rolf Farnsteiner

Vol. 111 (1984), No. 2, 287–299
Abstract

Simple Lie-algebras, all whose proper subalgebras are abelian, and their algebras of derivations are studied. In many cases the algebra of outer derivations of such a Lie-algebra turns out to be abelian.

Mathematical Subject Classification 2000
Primary: 17B05
Secondary: 17B40
Milestones
Received: 1 July 1982
Published: 1 April 1984
Authors
Rolf Farnsteiner
University of Bielefeld